MathSciNet Relay Station
MathSciNet bibliographic data
MR1446668 (98k:47038) 47A99
Baskakov, A. G. Asymptotic estimates for elements of matrices of inverse operators, and harmonic analysis. (Russian) Sibirsk. Mat. Zh. 38 (1997), no. 1, 14--28, i; translation in Siberian Math. J. 38 (1997), no. 1, 10–22
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement